# SDR UPS96821119

- Difficulty date: September 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N730UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46030
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING SKIN CRACKED ON LOWER SURFACE INBOARD OF NR 4 PYLON JUST OUTBOARD OF NR 4 ALT AFT SUMP.  CRACKED VERIFIED BY EDDY CURRENT INSPECTION. TRANSFERRED TO DMI D 115401.  TRANSFERRED TO N/R 449303.
